# SDR 0500131237

- Difficulty date: January 4, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N237NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 82,299 hours, 17,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK ON RT WING LEADING EDGE SKIN AT XOS 693.  REPAIRED PER EA 12-202235.
